liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Interpolation of Besov Spaces in the Non-Diagonal Case
School of Mathematics and System Engineering, Växjö University, Sweden. (matematisk modellering)
Department of Mathematics, Luleå University of Technology, Sweden.
2007 (English)In: St. Petersburg Mathematical Journal, ISSN 1061-0022, E-ISSN 1547-7371, Vol. 18, no 4, 511-516 p.Article in journal (Refereed) Published
Abstract [en]

In the nondiagonal case, interpolation spaces for a collection of Besov spaces are described. The results are consequences of the fact that, whenever the convex hull of points includes a ball of , we have where

and

.

Place, publisher, year, edition, pages
2007. Vol. 18, no 4, 511-516 p.
National Category
Mathematics
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-106179OAI: oai:DiVA.org:liu-106179DiVA: diva2:714433
Available from: 2007-03-14 Created: 2014-04-28 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Link to full text

Authority records BETA

Asekritova, Irina

Search in DiVA

By author/editor
Asekritova, Irina
In the same journal
St. Petersburg Mathematical Journal
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 23 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf